# SDR N6WA2021111901

- Difficulty date: November 16, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10296
- Aircraft time: 29,808 hours, 20,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: 4556615
- Part serial: 24207135
- Condition: Inoperative
- Location: Portable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT IS INOP. R&R PORTABLE ELT. OPS CHECK GOOD IAW CRJ CMM 25-62-30.
